Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I've read a lot of posts here about people experiencing depression and anxiety after they stopped taking the pill but I'm having some breast changes that I'm concerned about. I have a mammogram scheduled but I'm very worried and hoping that my issues are due to stopping Yaz about a month ago. My left breast is so tender and it feels very lumpy. I'm wondering if anyone else has experienced this due to the hormonal changes after stopping the pill. I am also getting bouts of depression and anxiety. But my sore breast is worrying me the most. I will find out from the doctor in a few days but can't stop the worry.

Loading...

Hi, I have just read the letter from Kristale. i have been on Yasmin for a year and stopped two weeks ago. I am feeling depressed I also have tender lumpy breasts. I think all this is due to the hormonal changes after stopping the pill. The lumpy breasts I've been having all my life this is due to breast cysts ( they could be different size, round or oval , they are easy to move , feel like a grape sometimes harder). They normally developed before your period due to hormonal changes.But if you are worried or not sure you should visit you doctor.
Reply

Loading...

@Kristale86400 Hi. It's been awhile ago since your post. How did your mammogram go? Do you still have the soreness?
Reply

Loading...